# SDR 98ZZZX4551

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T782002
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532310102
- Condition: Failed
- Location: Engine
- Component: Pesco
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUT DOWN SHORTLY AFTER TAKEOFF.  FOUND ENGINE FUEL PUMP DRIVE COUPLING SHEARED (COUPLING WORN OUT).  REPLACED FUEL PUMP AND ENGINE FUNCTIONING CHECK OK.  PART TOTAL TIME:  2,009.0 HOURS SMOH.
